IIUM Repository

Dr Mansoor Saburov

Computational & Theoretical Science

KULLIYYAH OF SCIENCE

Profile Picture

Latest Additions

  1. Ahmad, Mohd Ali Khameini and Liao, Lingmin and Saburov, Mansoor (2018) Periodic p-adic Gibbs measures of q-State potts model on Cayley Trees I: The chaos implies the vastness of the set of p-Adic Gibbs measures. Journal of Statistical Physics, 171 (6). pp. 1000-1034. ISSN 0022-4715 (In Press)
  2. Saburov, Mansoor and Saburov, Khikmat (2018) Mathematical models of nonlinear uniform consensus II. Journal of Applied Nonlinear Dynamics, 7 (1). ISSN 2164-6457 E-ISSN 2164-6473
  3. Saburov, Mansoor (2018) Ergodicity of p-majorizing quadratic stochastic operators. Markov Processes and Related Fields, 24 (1). pp. 131-150. ISSN 1024-2953
  4. Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2018) Local Descriptions of Roots of Cubic Equations over P-adic Fields. Bulletin of the Malaysian Mathematical Sciences Society, 41 (2). pp. 965-984. ISSN 0126-6705 E-ISSN 2180-4206
  5. Saburov, Mansoor (2018) Dichotomy of iterated means for nonlinear operators. Functional Analysis and its Applications, 52 (1). pp. 74-76. ISSN 0016-2663 E-ISSN 1573-8485
  6. Saburov, Mansoor (2018) On regularity of positive quadratic doubly stochastic operators. Mathematical Notes, 103 (1-2). pp. 328-333. ISSN 0001-4346
  7. Saburov, Mansoor and Saburov, Khikmat (2017) Reaching consensus via polynomial stochastic operators: A general study. In: 22nd International Conference on Difference Equations and Applications (ICDEA 2016), 24-29 July 2016, Osaka; Japan.
  8. Saburov, Mansoor (2017) On regularity of diagonally positive quadratic doubly stochastic operators. Results in Mathematics, 72 (4). pp. 1907-1918. ISSN 1422-6383
  9. Mukhamedov, Farrukh and Saburov, Mansoor (2017) Stability and monotonicity of Lotka–Volterra type operators. Qualitative Theory of Dynamical Systems, 16 (2). pp. 249-267. ISSN 1575-5460 E-ISSN 1662-3592
  10. Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2017) On the solvability of general cubic equations over Z(P)*. ScienceAsia, 43S. pp. 1-8. ISSN 1513-1874
  11. Saburov, Mansoor and Yusof, Nur Atikah (2017) P-majorizing quadratic stochastic operators. Theory of Stochastic Processes, 22 (1). pp. 80-87. ISSN 0321-3900
  12. Saburov, Mansoor and Ismai, Muhammad Jundullah (2017) On square root function over Qp and its application. In: 37th International Conference on Quantum Probability and Related Topic (QP37), 22nd-26th August 2016, Kuantan, Pahang, Malaysia.
  13. Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2017) The dynamics of the Potts-Bethe mapping over ℚ_p: the case p ≡ 2 (mod 3). In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016, 22nd-26th August 2016, Kuantan, Pahang, Malaysia.
  14. Saburov, Mansoor and Saburov, Khikmat (2017) Reaching nonlinear consensus via non-autonomous polynomial stochastic operators. In: 37th International Conference on Quantum Probability and Related Topics (QP 2016), 22th-26th Aug. 2016, Kuantan, Pahang.
  15. Saburov, Mansoor and Arshat, Mohd Saipuddin (2017) The Ganikhodjaev model of ABO blood groups. In: 37th International Conference on Quantum Probability and Related Topic (QP37), 22nd-26th August 2016, Kuantan, Pahang, Malaysia.
  16. Saburov, Mansoor (2016) Ergodicity of nonlinear Markov operators on the l1 space. In: The 37th International Conference on Quantum Probability and Related Topics, Kuantan, Pahang. (Unpublished)
  17. Saburov, Mansoor (2016) Ergodic theory of nonlinear markov operators with applications in nonlinear consensus problems. In: 2016 NCTS Workshop on Dynamical Systems & 2016 China, Hong Kong, Taiwan joint conference on dynamical systems, 15-18 Aug 2016, Taiwan. (Unpublished)
  18. Saburov, Mansoor (2016) Applications of non-autonomous discrete dynamical systems into nonlinear consensus problems. In: The 22nd International Conference on Difference Equations and Applications, 24-29 Jul 2016, Osaka, Japan. (Unpublished)
  19. Saburov, Mansoor (2016) Uniform ergodicity of nonlinear Markov operators: Dobrushin’s ergodicity coefficient for hypermatrices. Doklady Uzbek Academy of Science, 2. pp. 5-7.
  20. Saburov, Mansoor (2016) Ergodicity of nonlinear Markov operators on the finite dimensional space. Nonlinear Analysis: Theory, Methods and Applications, 143. pp. 105-119. ISSN 0362-546X (In Press)

Most Viewed Items

Item titleViews
1Which blood group will dominate in Malaysia in the future4662
2Dynamics of composition of two quadratic stochastic Volterra operators1240
3Schur monotone increasing and decreasing sequences1239
4Some strange properties of quadratic stochastic volterra operators1120
5Classification of ξ(s)-quadratic stochastic operators on 2D simplex 1107
6Single polygon counting on Cayley tree of order 4 : generalized Catalan numbers1106
7On connected sub-tree of Cayley tree of order 2 with fixed nodes1085
8Reaching a consensus in multi-agent systems: a time invariant nonlinear rule1066
9Reaching a consensus in multi-agent systems : a time invariant nonlinear rule1035
10The Li-Yorke Chaos in quadratic stochastic Volterra operators992
11Descriptions of quadratic plus linear operators which preserve pure states of the quantum system983
12Solvability criteria for cubic equations over Z_2^*957
13How to prove non-ergodicity of Volterra quadratic stochastic operators: a general strategy917
14On convergence theorems of an implicit iterative process with errors for a finite family of asymptotically quasi-I-nonexpansive mappings 896
15A behavior of a class of \xi(s)-QSO in dimension 2888
16Every 3-connected claw-free b{i;7-i}-free graph is Hamiltonian886
17Every 3-connected claw-free B_{i;7-i}-free graph is Hamiltonian 874
18On regularity, transitivity, and ergodic principle for quadratic stochastic volterra operators868
19On dynamics of a class of \xi(s) quadratic stochastic operators on 2D simplex818
20Classifications of \xi(s)-QSO on 2D simplex776
21R-majorizing operators: 2D simplex605
22Reaching a consensus in multi-agent systems: a nonlinear protocol603
23Some strange properties of quadratic stochastic volterra operators 584
24On divergence of any order cesaaro mean of lotka-volterra operators575
25R−Majorizing quadratic stochastic operators: Examples on 2D simplex567
26Nonlinear uniform consensus: a polynomial protocol556
27Mathematical models of nonlinear uniform consensus545
28Solvability criteria for cubic equations over Z2536
29Reaching a nonlinear consensus: polynomial stochastic operators529
30Solvability of cubic equations over Q3527